# SDR ABXA020317

- Difficulty date: November 5, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 45,605 hours, 35,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Clip
- Part number: 49162701
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED FRONT SIDE OF FRAME AT F.S. 637 AT LONGERON 29 LEFT. REPLACED CLIP IAW DC-9 SRM 51-30-5.
